MAUDE Adverse Event Report: KARL STORZ SE & CO. KG C-MAC® POCKET MONITOR

KARL STORZ SE & CO. KG C-MAC® POCKET MONITOR
Model Number 8403XD
Medical Device Problem Codes No Display/Image (1183); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was returned manufacturer on april 11,2025.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that "when moving the monitor, the picture cuts out, loose contact at the connection socket".No negative impact in state of health reported.
 
Additional Manufacturer Narrative
Device evaluation: the 8403xd c-mac pocket monitor was sent to the manufacturer for inspection.During the technical inspection by the manufacturer, the fault description provided by the customer could not be confirmed.The technical inspection did not reveal any faults on the monitor.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
C-MAC® POCKET MONITOR
Common Device Name
C-MAC® POCKET MONITOR
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key21955671
Report Number9610617-2025-00768
Device Sequence Number7104730
Product Code CCW
UDI-Device Identifier04048551396032
UDI-Public04048551396032
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8403XD
Device Catalogue Number8403XD
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/11/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2025
Supplement Date Received by Manufacturer01/21/2026
Initial Report FDA Received Date05/02/2025
Supplement Report FDA Received Date01/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown